Gaviscon Advance Liquids Peppermint gets to work by forming a raft over the contents of the stomach to prevent acid from leaving the stomach and refluxing back up the oesophagus (food pipe).
Gaviscon Advance contains double the concentration of sodium alginate of Gaviscon Original so forms a stronger, more resilient 'raft'. Ideal for long lasting relief from acid reflux as well as heartburn and indigestion. Gaviscon liquid does not contain sugar or gluten and can be taken during pregnant or breast-feeding.
Gaviscon Advance liquids for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.
Each 10ml dose of oral suspension contains Sodium alginate 1000mg and Potassium Hydrogen Carbonate 200mg as the active Ingredients
The other ingredients are Calcium Carbonate, Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Sodium Hydroxide, Peppermint Flavour and Purified Water
Methyl parahydroxybenzoate (E218) and Propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). See leaflet for further information.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.